Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 52, NWS Springfield, MO

April 18, 2013Christian County, Greene County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 18, 2013, 2:48 AM CDT for Christian County, Greene County, Polk County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 2:48 AM CDT (07:48 UTC)
Expired
Apr 18, 2013, 3:45 AM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Christian County, MO, Greene County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 25 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 9:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1964 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
1.4
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WUUS53 KSGF 180748
SVRSGF
MOC043-077-167-180845-
/O.NEW.KSGF.SV.W.0052.130418T0748Z-130418T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 AM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 345 AM CDT

* AT 243 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
  LINE EXTENDING FROM GREENFIELD TO AURORA...AND MOVING NORTHEAST AT 
  55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ASH GROVE...BATTLEFIELD...BILLINGS...BOLIVAR...CLEVER...FAIR
  GROVE...FAIR PLAY...MORRISVILLE...NIXA...PLEASANT HOPE...
  REPUBLIC...SPRINGFIELD...STRAFFORD...WALNUT GROVE AND WILLARD.

THIS WARNING ALSO INCLUDES STOCKTON LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3764 9362 3781 9330 3780 9319 3773 9319
      3773 9318 3742 9318 3741 9308 3709 9306
      3708 9303 3699 9350 3700 9360
TIME...MOT...LOC 0747Z 241DEG 46KT 3746 9387 3730 9380
          3700 9374

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
2 follow-up statements
598 
WWUS53 KSGF 180819
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 AM CDT THU APR 18 2013

MOC043-077-167-180845-
/O.CON.KSGF.SV.W.0052.000000T0000Z-130418T0845Z/
CHRISTIAN MO-GREENE MO-POLK MO-
319 AM CDT THU APR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POLK...GREENE
AND NORTHWESTERN CHRISTIAN COUNTIES UNTIL 345 AM CDT...

AT 315 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BOLIVAR TO MORRISVILLE TO CLEVER...AND MOVING
NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ALDRICH...ASH GROVE...BASSVILLE...BATTLEFIELD...BILLINGS...BOAZ...
BOIS D'ARC...BOLIVAR...BRIGHTON...CAVE SPRINGS...CLEVER...EBENEZER...
EUDORA...FAIR GROVE...FAIR PLAY...FREMONT HILLS...GALLOWAY...
GLIDEWELL...GOODSON...HALF WAY...MORRISVILLE...NIXA...PLEASANT
HOPE...POLK...REPUBLIC...SACVILLE...SPRINGFIELD...STRAFFORD...
TURNERS...WALNUT GROVE AND WILLARD.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND STOCKTON LAKE.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3764 9362 3781 9330 3780 9319 3773 9319
      3773 9318 3742 9318 3741 9308 3709 9306
      3708 9303 3699 9350 3700 9360
TIME...MOT...LOC 0818Z 241DEG 46KT 3765 9343 3749 9336
          3701 9346

HAIL...<.75IN
WIND...60MPH

$$

BOXELL
649 
WWUS53 KSGF 180823
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT THU APR 18 2013

MOC043-077-167-180833-
/O.CAN.KSGF.SV.W.0052.000000T0000Z-130418T0845Z/
CHRISTIAN MO-GREENE MO-POLK MO-
323 AM CDT THU APR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR POLK...GREENE AND NORTHWESTERN
CHRISTIAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3764 9362 3781 9330 3780 9319 3773 9319
      3773 9318 3742 9318 3741 9308 3709 9306
      3708 9303 3699 9350 3700 9360
TIME...MOT...LOC 0823Z 241DEG 46KT 3768 9335 3752 9329
          3704 9339

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 1:49 AM CDT, 59 minutes earlier.

Area forecast discussion, Apr 18, 1:49 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 AM CDT THU APR 18 2013

.MESOSCALE DISCUSSION...
ISSUED AT 110 AM CDT THU APR 18 2013

WE ARE CLOSELY MONITORING A LINE SEGMENT MOVING NORTHEAST OUT OF
NORTHEASTERN OKLAHOMA. UP TO THIS POINT...THIS LINE SEGMENT HAS
FIT THE CONCEPTUAL MODEL FOR MESOVORTEX GENESIS AND ATTENDANT
TORNADO POTENTIAL. THIS SEGMENT HAS A HISTORY OF PRODUCING
TORNADOES IN THE TULSA AREA. WE HAVE ALSO RECENTLY OBSERVED A
TORNADO DEBRIS SIGNATURE ACROSS EASTERN DELAWARE COUNTY OKLAHOMA.
0-3 KM BULK SHEAR VECTORS ORIENTATED TOWARDS THE NORTHEAST AT 45
TO 50 KNOTS WILL CONTINUE TO BE SUPPORTIVE OF MESOVORTEX GENESIS
ALONG AND IMMEDIATELY NORTH OF THE BOW APEX. GIVEN THAT THIS LINE
SEGMENT IS OUT IN THE WARM SECTOR...IT IS QUITE POSSIBLE THAT IT
WILL SURVIVE WELL INTO SOUTHWESTERN MISSOURI...IF NOT FURTHER.

MEANWHILE...CONVECTION IS STILL EXPECTED TO FIRM UP ALONG THE MAIN
SYNOPTIC SCALE COLD FRONT LATER TONIGHT. AS THIS HAPPENS...0-3 KM
BULK SHEAR VECTORS WILL ACTUALLY BECOME ORIENTATED MORE TOWARDS
THE EAST-NORTHEAST. THIS WOULD BE A FAVORABLY ORIENTATION FOR
MESOVORTEX GENESIS WITH CONVECTION ALONG THE COLD FRONT NOT ONLY
LATE TONIGHT...BUT ALSO THROUGH AT LEAST EARLY THURSDAY AFTERNOON
AS THE LINE CROSSES THE MISSOURI OZARKS. STRAIGHT-LINE WIND GUSTS
TO 70 MPH WILL ALSO BE POSSIBLE AS THE LINE GETS ORGANIZED AND
TAPS INTO ENVIRONMENTAL WINDS WITH POTENTIAL ISALLOBARIC
CONTRIBUTIONS.

THE HYDRO THREAT ALSO REMAINS A BIG CONCERN WITH TORRENTIAL
RAINFALL RATES CURRENTLY OCCURRING ALONG AND WEST OF THE HIGHWAY
49 CORRIDOR. RAINFALL RATES ACROSS EXTREME SOUTHEASTERN KANSAS
HAVE ALREADY MET 1-2 HOUR FLASH FLOOD GUIDANCE.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 213 PM CDT WED APR 17 2013

SCATTERED CONVECTION WILL LIKELY BE ONGOING EARLY THIS EVENING
OVER THE WESTERN PORTION OF THE CWA. THE MAIN THUNDERSTORM
COVERAGE IS EXPECTED TO OCCUR LATE IN THE EVENING AND OVERNIGHT
FOR THE WESTERN CWA AND THEN SPREADING EAST ALONG AND AHEAD OF A
COLD FRONT ON THURSDAY. LOW LEVEL WIND SPEEDS WILL INCREASE THIS
EVENING AHEAD OF THE MAIN TROUGH AND 110-120KT UPPER LEVEL JET
ROUNDS THE BASE OF THE MAIN TROUGH. STRONG LOW LEVEL SHEAR IS
EXPECTED WITH THE SQUALL LINE AS IT TRAVERSES SLOWLY EASTWARD
TONIGHT. LINE SEGMENTS WILL BE CAPABLE OF PRODUCING ISOLATED
TORNADOES TONIGHT INTO THURSDAY. WITH THE SLOW MOVING FRONT AND
STRONG CONVECTION...TRAINING OF THUNDERSTORMS WILL LIKELY ALSO
PRODUCE SOME FLASH FLOODING...ESPECIALLY OVER THE NORTHWESTERN
HALF OF THE CWA WHERE A FLASH FLOOD WATCH IS IN EFFECT UNTIL LATE
THURSDAY EVENING. WIDESPREAD TWO TO THREE INCHES OF RAINFALL WILL
BE POSSIBLE WITH ISOLATED HIGHER AMOUNTS.

ON THURSDAY...THE FRONT WILL TRACK EASTWARD WITH THE PRIMARY
SEVERE RISK OF STRAIGHT LINE WIND DAMAGE. AGAIN..CANT RULE OUT
ISOLATED TORNADOES GIVEN THE STRENGTH OF THE LOW LEVEL SHEAR. THE
PRIMARY RISK OVER OUR CWA WILL BE FROM THE MORNING THROUGH THE
EARLY AFTERNOON WITH THE FRONT EXITING THE EASTERN CWA BY 19-21Z.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 213 PM CDT WED APR 17 2013

MUCH COLDER AIR WILL PUSH IN BEHIND THE FRONT. LOWS ON THURSDAY
NIGHT AND FRIDAY NIGHT WILL LIKELY DROP INTO THE LOW TO MID 30S.
FROST POTENTIAL MAY BE LIMITED BY SURFACE WINDS BOTH NIGHTS AND BY
CLOUD COVER THURSDAY NIGHT. HOWEVER...HAVE MENTIONED PATCHY FROST
FOR NOW IN THE WEATHER GRIDS.

A WARMING TREND IS EXPECTED OVER THE WEEKEND. SOME WEAK ENERGY
WILL PUSH ACROSS THE AREA LATE IN THE WEEKEND...HOWEVER MOISTURE
LOOKS TO BE MINIMAL FOR WIDESPREAD CONVECTION AT THIS TIME. A
STRONGER WAVE LOOKS TO PUSH THROUGH THE AREA TUESDAY/TUESDAY NIGHT
TIME FRAME WHICH WILL OFFER A BETTER CHANCE AT CONVECTION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1220 AM CDT THU APR 18 2013

PILOTS CAN EXPECT DETERIORATING FLIGHT CONDITIONS OVERNIGHT INTO
THURSDAY AS A COLD FRONT MOVES SLOWLY ACROSS THE REGION.

SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR SEVERE WEATHER
WILL SPREAD ACROSS THE AREA FROM THE WEST OVERNIGHT. THE STORMS
HAD REACHED JOPLIN AND WILL REACH THE SPRINGFIELD AND BRANSON
TERMINALS AFTER 08Z. WIND GUSTS ASSOCIATED WITH THE STORM MAY
EXCEED 40 KTS.

MVFR CONDITIONS CONDITIONS WILL BECOME MORE PROMINENT AS THE NIGHT
PROGRESSES WITH WIDESPREAD MVFR AND AREAS IFR CEILINGS EXPECTED
THURSDAY MORNING. MVFR CEILINGS WILL LINGER BEHIND FRONTAL PASSAGE
THURSDAY AFTERNOON AND POSSIBLY INTO THURSDAY EVENING.

GUSTY SOUTHERLY SURFACE WINDS AND LOW LEVEL WIND SHEAR WILL OCCUR
OVERNIGHT AHEAD OF THE FRONT BEFORE SHIFTING TO THE WEST ON
THURSDAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
     077>081-088>091-093-094-101-102.

KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.

&&

MESOSCALE...SCHAUMANN
SHORT TERM...LINDENBERG
LONG TERM...LINDENBERG
AVIATION...FOSTER
Hazardous weather outlook, Apr 18, 2:43 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT THU APR 18 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
243 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...LATE TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE
  EAST ACROSS THE CENTRAL MISSOURI OZARKS DURING THE PREDAWN
  HOURS. THE STRONGEST STORMS WILL CROSS THE HIGHWAY 65 CORRIDOR
  BETWEEN 330 AM AND 5 AM.

  THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
  GUSTS TO 70 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT
  LIGHTNING AND TORRENTIAL RAINFALL. THERE IS A RISK FOR ISOLATED
  TORNADOES EMBEDDED WITHIN THESE LINES OF STORMS.

  FLOODING OF CREEKS...STREAMS...AND LOW WATER CROSSINGS
  WILL ALL BE POSSIBLE OVERNIGHT...ESPECIALLY ACROSS EXTREME
  SOUTHEASTERN KANSAS AND WESTERN MISSOURI.

  SOUTHERLY NON THUNDERSTORM WINDS WILL GUST TO NEAR 30 MPH AT
  TIMES AHEAD OF THIS LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THE LINE OF STRONG TO SEVERE STORMS WILL SLOWLY MOVE EAST
  ACROSS THE CENTRAL AND EASTERN MISSOURI OZARKS ON THURSDAY.
  DAMAGING WIND GUSTS TO 70 MPH...HAIL TO THE SIZE OF
  QUARTERS...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL ALL
  REMAIN POSSIBLE WITH THESE STORMS. THERE WILL ALSO BE A
  CONTINUED RISK FOR ISOLATED TORNADOES.

  THE POTENTIAL FOR FLOODING WILL ALSO PERSIST INTO THURSDAY WITH
  STORM TOTAL RAINFALL AMOUNTS FROM ONE AND A HALF TO OVER THREE
  INCHES EXPECTED. RESIDUAL FLOODING MAY THEN PERSIST INTO AT
  LEAST FRIDAY...INCLUDING THE POTENTIAL FOR MAIN STEM RIVER
  FLOODING.

  NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE EXPECTED ON
  THURSDAY AS A SHARPLY COLDER AIR MASS SPREADS OVER THE REGION
  BEHIND THE COLD FRONT. FROST AND FREEZING TEMPERATURES WILL
  THEN BE POSSIBLE THURSDAY NIGHT AND AGAIN FRIDAY NIGHT.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE AROUND THE MIDDLE OF
  NEXT WEEK AS A STORM SYSTEM TAKES SHAPE ACROSS THE CENTRAL
  UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  FOR LOCATIONS ALONG AND IMMEDIATELY EAST OF THE HIGHWAY 65
  CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Apr 18, 2:05 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     HAIL             GOODMAN                 36.74N 94.40W
04/18/2013  E0.88 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 18, 2:06 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             SENECA                  36.84N 94.61W
04/18/2013  U1.00 INCH       NEWTON             MO   LAW ENFORCEMENT

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 1:24 AM CDTTornado WarningSGFMcDonald, Newton36 min
Apr 18, 1:42 AM CDTTornado WarningSGFJasper48 min
Apr 18, 1:58 AM CDTTornado WarningSGFMcDonald, Newton47 min
Apr 18, 2:18 AM CDTTornado WarningSGFBarry, Dade, Lawrence42 min
Apr 18, 2:26 AM CDTFlash Flood WarningSGFBarton, Jasper, McDonald, Newton7 hr
Apr 18, 3:58 AM CDTRiver Flood WarningSGFPulaski3 days
Apr 18, 5:05 AM CDTFlash Flood WarningSGFBarry4 hr
Apr 18, 5:48 AM CDTSevere Thunderstorm WarningSGFDent42 min
Apr 18, 6:07 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone, Taney6 hr
Apr 18, 6:26 AM CDTTornado WarningSGFTaney34 min
Apr 18, 6:33 AM CDTSpecial Weather StatementSGFDouglas27 min
Apr 18, 7:08 AM CDTTornado WarningSGFTaney37 min
Apr 18, 7:44 AM CDTTornado WarningSGFChristian, Douglas, Taney31 min
Apr 18, 7:55 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan, St. Clair10 hr
Apr 18, 7:59 AM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more10 hr
Apr 18, 8:35 AM CDTTornado WarningSGFDouglas, Ozark25 min
Apr 18, 8:40 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney3 hr
Apr 18, 8:59 AM CDTAreal Flood WarningSGFBarry, Barton, Jasper, McDonald, Newton, Vernon6 hr
Apr 18, 9:24 AM CDTFlash Flood WarningSGFTexas, Wright3 hr
Apr 18, 9:35 AM CDTRiver Flood WarningSGFPhelps65 hr
Apr 18, 9:43 AM CDTTornado WarningSGFHowell, Oregon32 min
Apr 18, 10:27 AM CDTSevere Thunderstorm WarningSGFOregon, Shannon33 min
Apr 18, 11:09 AM CDTFlash Flood WarningSGFDent, Howell, Shannon, Texas6 hr
Apr 18, 11:53 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Texas and 1 more6 hr
Apr 18, 2:23 PM CDTRiver Flood WarningSGFMcDonald46 hr
Apr 18, 2:56 PM CDTAreal Flood WarningSGFBarry, Barton, Jasper, McDonald, Newton21 hr
Apr 18, 3:09 PM CDTAreal Flood WarningSGFCamden, Dent, Laclede, Maries, Miller, Phelps and 1 more3 hr
Apr 18, 5:02 PM CDTAreal Flood WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas18 hr
Apr 18, 5:08 PM CDTRiver Flood WarningSGFShannon25 hr
Apr 18, 5:45 PM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Wright18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.